MAUDE Adverse Event Report: JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 45; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 45; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.452
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Pain (1994); Fibrosis (3167); Swelling/ Edema (4577)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2018 in ada 13.On (b)(6) 2022, loss of osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.At the event the patient experienced: infection, pain, mobility, swelling and abscess.No further patient complications were reported.

Brand Name
EXT HEX ZYGOMATIC IMPL TI 45
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key14677233
Report Number0001222315-2022-12524
Device Sequence Number17347849
Product Code DZE
UDI-Device Identifier07898237567303
UDI-Public07898237567303
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/13/2022
Report Date (Section F) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2021
Device Model Number109.452
Device Catalogue Number109.452
Device Lot Number104852
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/13/2022
Device Age71 MO
Event Location Other
Date Report to Manufacturer05/19/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale